# SDR UALA2011110305950

- Difficulty date: November 3, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 37,386 hours, 9,320 cycles
- Engine: Pwa PW4056
- Engine time: 71,809 hours, 12,790 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Tube
- Part number: PW566R
- Part serial: 724699
- Condition: Cracked
- Location: Lt Engine
- Part time: 37,386 hours, 9,320 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENG SILENT SURGE.  NR 1 ENG - 6EA FAN BLADES NICKED AS MARKED.  INSPECTED BLENDED FAN BLADES ON NR 1 ENG WITH EDDY CURRENT PER MM.  NO CRACKS FOUND OK FOR FINAL BLEND.  NR 1 ENGINE LPT COOLING TUBE CRACKED COMPLETELY THROUGH.  ACPD NR 1 ENG HPC DUCT VISUAL AND VSV CHK PER MM, NO DISCREPANCIES NOTED.  LPT COOLING MANIFOLD CRACKED AT 8:00. RPLD LPT COOLING MANIFOLD. DURING THE T-S'S THE IP CK VALVE WAS RMVD, CKD & REINSTALLED.  POSS DUCT CLAMPING, BROKEN DUCT, HOLE IN DUCT, ETC.  VERIFICATION FLIGHT CONFIRMS NORMAL OPERATION OF THE SUBJECT SYSTEM(S).  TRANSMISSION OF THIS MRM CODE IS CONFIRMATION THAT THE SYSTEM(S) OPERATE NORMALLY.
